Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 93, NWS Wilmington, OH

June 23, 2016Franklin County, Licking County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 23, 2016, 1:43 AM EDT for Franklin County, Licking County, Ohio. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2016, 1:43 AM EDT (05:43 UTC)
Expired
Jun 23, 2016, 2:15 AM EDT
In force
32 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Franklin County, OH, Licking County, OH

The radar

The Cincinnati radar (KILN), 113 km from the middle of the area, began a volume at 05:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 10:33 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.7 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 130 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
130 J/kg
Mixed-layer CIN
-148 J/kg
Mixed-layer LCL
774 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
340 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

778 
WUUS51 KILN 230543
SVRILN
OHC049-089-230615-
/O.NEW.KILN.SV.W.0093.160623T0543Z-160623T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
143 AM EDT THU JUN 23 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN FRANKLIN COUNTY IN CENTRAL OHIO...
  WEST CENTRAL LICKING COUNTY IN CENTRAL OHIO...

* UNTIL 215 AM EDT.

* AT 143 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GAHANNA...
  MOVING SOUTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  COLUMBUS...WESTERVILLE...REYNOLDSBURG...GAHANNA...PATASKALA...
  SUMMIT STATION...EASTON...NEW ALBANY...JERSEY AND HUBER RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT FOR CENTRAL OHIO.

LAT...LON 4006 8266 3994 8279 4006 8294 4012 8286
TIME...MOT...LOC 0543Z 298DEG 15KT 4007 8286 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

KURZ
1 follow-up statement
773 
WWUS51 KILN 230606
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
206 AM EDT THU JUN 23 2016

OHC049-089-230615-
/O.EXP.KILN.SV.W.0093.000000T0000Z-160623T0615Z/
FRANKLIN OH-LICKING OH-
206 AM EDT THU JUN 23 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRANKLIN AND WEST
CENTRAL LICKING COUNTIES WILL EXPIRE AT 215 AM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND IS EXITING THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT FOR CENTRAL OHIO.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 4006 8266 3994 8279 4006 8294 4012 8286
TIME...MOT...LOC 0605Z 298DEG 15KT 4007 8286 

$$

KURZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 9:17 PM EDT, 4 hours 26 minutes earlier.

Area forecast discussion, Jun 22, 9:17 PM EDT, 4 hours 26 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
917 PM EDT WED JUN 22 2016

.SYNOPSIS...
A strong warm front draped across the Ohio Valley will team up
with a strong weather disturbance to bring several waves of
showers and thunderstorms to the area tonight and Thursday.
Damaging wind gusts and flash flooding may affect portions of the
Ohio Valley by the time a cold front swings through the area later
Thursday afternoon and evening bringing the storms to an end. The
weekend will start dry and warm and end up with a threat of
showers and storms and quite humid by Sunday evening.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Evening update centered on using the 22z HRRR run to map out the
evolution of the storms developing tonight. It was the only model
that seems to capture the precipitation running along the warm front
extending nw from KILN towards southern Lake Michigan. Used this
through about 6z and blended in to the previous forecast at 9z.
Temperatures were raised in the hourly to account for the increasing
warm air intrusion sw of and behind the warm front. Overall min
temps were dropped a degree or two to account for rain-cooled air
and it may even go lower into the middle 60s with some of the more
intense thunderstorm activity expected later tonight.

Previous discussion follows -

A great deal of time was spent on tonight with potentially
significant/high-impact weather seeming more and more likely for the
WFO ILN forecast area. Readers of this discussion are also
encouraged to read latest outlooks and discussions from WPC/SPC for
attendant detailed severe weather and heavy rain threats on a a
broader scale.

Relied heavily on 3-4km resolution data for tonight's
forecast...particularly the more recent runs of ESRL Experimental
HRRR...the 22.12z HIRES-W-ARW window...and 22.00Z/22.12Z NSSL-WRF.
Think 22.12z NAM is okay but am not liking farther north solutions
given poor handling how far west/south the current baroclinic
zone is in observational data vs. what is being forecast.

Through about 02z...expecting weather to be largely non-
severe/non- significant. There is a little concern that as warm
front lifts toward us through the evening and low level jet comes
up a bit...that isolated/scattered elevated storms may pop on the
early side (8-10 PM) across sern IND/swrn OH/nrn KY. A low
probability likelihood...but if these storms were to pop there is
ample elevated instby and shear for a marginal wind/hail threat.

Most likely/most probable scenario /if there is one given still a
lot of detail differences among numerous CAMs/ is for explosive
supercellular storm development ~00Z in nrn IL...moving rapidly
east/southeast and congealing into a linear MCS /with embedded
supercell structures/. This is where recent runs of CAMs are key
because it would seem apex of sig severe wx /including high-end
damaging wind and embedded mesovortices/ would tend to favor
diving into/toward strongest feed on low level flow/instby. Have a
feeling /given where this boundary is at right now/ that sig
severe threat and higher-end severe weather will evolve rapidly
south/east from northern IN into western OH and perhaps even west
of that /which many runs of experimental NAM Rapid Refresh Conus
Nest has been showing/. If this were to happen...the actual bulk
of sig wind/sig severe could occur west of forecast area...but
threat/duration of strong storms in warm-advection/extreme
moisture transport would greatly enhance flash flood threat in ILN
CWA. However...the NAM RR Conus nest scenario is a lone wolf in
the family of CAMs showing this scenario...but makes a lot of
meteorological sense. The consensus model scenario /Hires-ARW and
experimental HRRR preferred/ is for large/severe MCS to roar
southeast along instby gradient through cntl/sw Ohio with all
modes of severe wx possible...most prominently damaging
winds...and possibility of embedded mesovortices given strong low
level shear. Significant swaths of wind damage...either via storm
outflow or along mesovortex tracks...are possible.

Discussion on hydro/flash flood threat is below.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
Would like to say we are out of the woods after the MCS exits the
area...but low pressure/cold front will still be sinking south
through the CWA on Thursday. Despite veered/gusty boundary layer
flow...dew points will remain in the 70s promoting strong instby
/MLCAPE 2000 to 3500 J/kg/ with strong/deep unidirectional wnwly
flow. Storms are expected to redevelop in southern Ohio and sink
into northern KY in the afternoon...with again a severe weather
and flash flood threat. Finally taper rain chances Thursday
evening as front clears.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
High pressure will be in control through first couple of days of
fcst period. Dry conditions with a warming trend. Models have now
trended a little faster with front for Sunday and Monday. GFS is
fastest and wettest with ECMWF a little slower and slightly drier.
Will generally use a blend and bring in chc pops for late Sunday
in the west and across the fcst area Sunday night. Will trim pops
back for Monday and especially Monday night as newer model runs
pushing front south and east by Monday night. Temps a bit above
guidance for Saturday and Sunday and nearer to guidance for rest
of fcst period.

&&

.AVIATION /01Z THURSDAY THROUGH MONDAY/...
Band of showers/storms currently streaming off southern Lake
Michigan has been mostly weakening as it encounters drier low/mid
level air over Ohio. If any stronger cell happens to hold
together, current trajectory would have them impacting KCMH/KLCK,
but left them out of TAFs due to lower likelihood. Other concern
for this evening is the possibility of some pop up showers/storms
out ahead of a warm front to our west. Probability of this
occurring is also low enough to leave out of the TAFs, but a few
hi-res models do suggest the possibility.

A complex of strong thunderstorms is developing across northern
Illinois and will be the main concern later tonight. Latest hi-res
models continue to differ with regard to exact path and speed
these storms will travel, but would expect them to dive southeast
along a warm front and instability gradient currently stretching
from south of Chicago to Indy to south of Cincinnati. If the
storms merge into a healthy line, gusts could easily reach if not
exceed 50 knots, but was more conservative with tempo gusts at
this time. Torrential rainfall could lead to tempo IFR or perhaps
LIFR vsbys. The main line of storms will likely push through the
TAF sites within the span of an hour or two, but have hung on to
TSRA and VCTS a little longer for possible lingering storms. Aside
from the storms, a developing low level jet over southern Ohio and
northern Kentucky will result in marginal LLWS between 06-12Z with
0-2km shear on the order of 30-40 knots. Does not appear strong
enough to include in TAFs, but it may be borderline at the
southern terminals.

There is lower confidence in ceiling height once the storms depart
late tonight into Thursday morning, but an MVFR deck will be
possible, particularly at KDAY. A cold front will drop south
across the area during the day on Thursday and will serve as the
focus for scattered shower/storm development mainly in the
afternoon. Have gone with VCTS beginning around 16-17Z through
early evening. Winds will shift to the WNW during the day with
gusts around 20 knots possible.

OUTLOOK...Thunderstorms will be possible Sunday night into
Monday.

&&

.HYDROLOGY...
Expanded flash flood watch south by a tier or two of counties to
account for latest runs of the HRRR indicating the potential for
heavy rain in these areas. Warm advection ahead of the main severe
MCS should initiate storm development before it crosses. Storm
mergers ahead of and along the larger-scale MCS will combine to
create longer rainfall duration. Anomalous PWAT approaching 2.0"
near the boundary...and extremely strong moisture flux anomalies
on the nose of the inbound low level jet will increase the risk
for very heavy rainfall. Flash flood guidance is not particularly
low across Ohio...but rainfall rates will overwhelm any dry soils.
Also...redevelopment of storms on Thursday afternoon may bring
another round of threat...so have the watch continuing into and
through the day on Thursday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through Thursday afternoon for OHZ026-034-
     035-042>046-051>056-060>065-070>074-077>082-088.
KY...Flash Flood Watch through Thursday afternoon for KYZ099-100.
IN...Flash Flood Watch through Thursday afternoon for INZ050-058-
     059-066.

&&

SYNOPSIS...Binau
NEAR TERM...Binau/Franks
SHORT TERM...Binau
LONG TERM...Padgett
AVIATION...Kurz
HYDROLOGY...Franks/KC
Hazardous weather outlook, Jun 22, 9:08 PM EDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
908 PM EDT WED JUN 22 2016

INZ050-058-059-066-KYZ099-100-OHZ026-034-035-042>046-051>056-060>065-
070>074-077>082-088-240115-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-MASON-LEWIS-HARDIN-MERCER-
AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
908 PM EDT WED JUN 22 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

IN ADDITION TO THE THREAT FOR FLASH FLOODING...NUMEROUS TO
WIDESPREAD SEVERE THUNDERSTORMS ARE POSSIBLE BETWEEN 11 PM AND 5 AM
ACROSS THE AREA. THE PRIMARY THREAT WILL BE DAMAGING WIND
GUSTS...AND SIGNIFICANT WIND DAMAGE MAY OCCUR IN LOCALIZED AREAS.
A TORNADO OR TWO IS ALSO POSSIBLE...AS WILL BE THE THREAT FOR SOME
LARGE HAIL WITH THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THE THREAT FOR SEVERE THUNDERSTORMS WILL LINGER INTO THURSDAY
AFTERNOON BEFORE A COLD FRONT SWEEPS THROUGH. THE PRIMARY THREAT
AGAIN WILL BE DAMAGING WINDS...AND LARGE HAIL CANNOT BE RULED
OUT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

INZ073>075-080-KYZ089>098-240115-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-
908 PM EDT WED JUN 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA AND
NORTHERN KENTUCKY.

.DAY ONE...TONIGHT.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT BETWEEN
THE HOURS OF 11 PM AND 5 AM. THE PRIMARY THREAT WILL BE DAMAGING
WINDS...AND ISOLATED SIGNIFICANT WIND DAMAGE IS POSSIBLE. AN
ISOLATED TORNADO AND LARGE HAIL CANNOT BE RULED OUT. GIVEN SOILS
ARE WET FROM RECENT RAINS IN SOME AREAS OVER THE PAST FEW
DAYS...LOCALIZED FLASH FLOODING WILL BE POSSIBLE WITH ANY STORM
GIVEN EXPECTED VERY HEAVY RAINFALL RATES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE POTENTIAL FOR STRONG TO SEVERE STORMS WILL LINGER THROUGH
THURSDAY AFTERNOON BEFORE A COLD FRONT SWINGS THROUGH. THE PRIMARY
THREAT AGAIN WILL BE DAMAGING WIND GUSTS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

FRANKS/KC

In the hours before

Special weather statement, Jun 23, 12:57 AM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1257 AM EDT THU JUN 23 2016

OHZ026-035-230530-
AUGLAIZE OH-HARDIN OH-
1257 AM EDT THU JUN 23 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN AUGLAIZE AND HARDIN
COUNTIES UNTIL 130 AM EDT...

AT 1257 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ALGER...
MOVING SOUTHEAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
KENTON...ADA...FOREST...DUNKIRK...ALGER...WAYNESFIELD...BLANCHARD...
ROUNDHEAD...MOUNT VICTORY...MCGUFFEY...UNIOPOLIS...PATTERSON...
HEPBURN...PFEIFFER...STATE ROUTE 195 AT STATE ROUTE 235...MENTZER...
HUNTERSVILLE...SILVER CREEK...GRANT AND JUMBO.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4082 8350 4070 8350 4070 8344 4069 8344
      4069 8342 4051 8342 4058 8411 4064 8409
      4065 8388 4082 8388
TIME...MOT...LOC 0457Z 296DEG 37KT 4076 8396

BINAU
Special weather statement, Jun 23, 1:33 AM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
133 AM EDT THU JUN 23 2016

OHZ045-046-054>056-065-230600-
LICKING OH-FRANKLIN OH-UNION OH-MADISON OH-DELAWARE OH-FAIRFIELD OH-
133 AM EDT THU JUN 23 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LICKING...FRANKLIN...
SOUTHEASTERN UNION...NORTHEASTERN MADISON...DELAWARE AND NORTHERN
FAIRFIELD COUNTIES IN CENTRAL OHIO UNTIL 200 AM EDT...

AT 133 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF SOMERSET TO NEAR PLAIN CITY...
MOVING SOUTH AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
COLUMBUS...NEWARK...DUBLIN...LANCASTER...WESTERVILLE...REYNOLDSBURG..
.
DELAWARE...UPPER ARLINGTON...GAHANNA...HILLIARD...MARYSVILLE...
PICKERINGTON...WORTHINGTON...BEXLEY...HEATH...GRANVILLE...PATASKALA..
.
POWELL...CANAL WINCHESTER AND GROVEPORT.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-70 IN OHIO BETWEEN MILE MARKERS 85 AND 142...AND NEAR MILE MARKER
144.
 I-71 IN OHIO BETWEEN MILE MARKERS 103 AND 138.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3995 8220 3995 8223 3991 8223 3993 8246
      3984 8247 3983 8240 3975 8240 3974 8237
      3968 8237 4005 8351 4009 8351 4044 8306
      4041 8293 4036 8292 4035 8275 4028 8275
      4027 8248 4025 8248 4024 8218
TIME...MOT...LOC 0533Z 349DEG 18KT 3990 8220 4015 8332

KURZ
Special weather statement, Jun 23, 1:35 AM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
135 AM EDT THU JUN 23 2016

OHZ026-044>046-230600-
LOGAN OH-UNION OH-HARDIN OH-DELAWARE OH-
135 AM EDT THU JUN 23 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LOGAN COUNTY IN WEST
CENTRAL OHIO...NORTHERN UNION COUNTY IN CENTRAL OHIO...SOUTHERN
HARDIN COUNTY IN WEST CENTRAL OHIO AND NORTHWESTERN DELAWARE COUNTIES
IN CENTRAL OHIO UNTIL 200 AM EDT...

AT 135 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER BELLE
CENTER...MOVING SOUTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
KENTON...RICHWOOD...RUSSELLS POINT...LAKEVIEW...BELLE CENTER...WEST
MANSFIELD...NORTHWOOD...RADNOR...ROUNDHEAD...MOUNT
VICTORY...RUSHSYLVANIA...
HUNTSVILLE...RIDGEWAY...MAGNETIC
SPRINGS...ESSEX...MENTZER...SOMERSVILLE...
BIG SPRINGS...RAYMOND AND SILVER CREEK.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4055 8342 4050 8341 4051 8328 4050 8325
      4044 8325 4043 8305 4025 8325 4040 8365
      4048 8398 4054 8392 4054 8388 4057 8388
      4067 8378
TIME...MOT...LOC 0535Z 313DEG 37KT 4050 8378

KURZ

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 12:18 AM EDTSevere Thunderstorm WarningILNAuglaize, Hardin42 min
Jun 23, 12:27 AM EDTAreal Flood AdvisoryILNHardin3 hr
Jun 23, 12:41 AM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan, Shelby, Union49 min
Jun 23, 12:44 AM EDTFlash Flood WarningILNAuglaize, Hardin4 hr
Jun 23, 12:46 AM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Union44 min
Jun 23, 12:57 AM EDTSpecial Weather StatementILNHardin33 min
Jun 23, 12:59 AM EDTAreal Flood AdvisoryILNDelaware, Hardin, Licking, Logan, Union3 hr
Jun 23, 1:14 AM EDTAreal Flood AdvisoryILNDelaware, Franklin, Licking4 hr
Jun 23, 1:21 AM EDTFlash Flood WarningILNDelaware, Franklin, Licking, Logan, Union4 hr
Jun 23, 1:29 AM EDTSevere Thunderstorm WarningILNChampaign, Logan, Union46 min
Jun 23, 1:33 AM EDTSpecial Weather StatementILNDelaware, Franklin, Licking27 min
Jun 23, 1:35 AM EDTSpecial Weather StatementILNUnion25 min
Jun 23, 1:47 AM EDTSevere Thunderstorm WarningILNDarke, Preble43 min
Jun 23, 1:51 AM EDTSpecial Weather StatementILNLogan24 min
Jun 23, 2:04 AM EDTSpecial Weather StatementILNDelaware, Fairfield, Franklin, Licking, Logan, Union26 min
Jun 23, 2:12 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Darke, Greene, Miami, Montgomery33 min
Jun 23, 2:15 AM EDTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Licking, Madison, Union4 hr
Jun 23, 2:23 AM EDTSevere Thunderstorm WarningILNButler, Darke, Greene, Montgomery, Preble, Warren37 min
Jun 23, 2:32 AM EDTSpecial Weather StatementILNFairfield, Franklin, Madison, Pickaway28 min
Jun 23, 2:35 AM EDTSevere Thunderstorm WarningILNFranklin, Madison25 min
Jun 23, 2:41 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Fayette, Greene, Madison, Union34 min
Jun 23, 2:50 AM EDTTornado WarningILNButler, Montgomery10 min
Jun 23, 2:53 AM EDTFlash Flood WarningILNDelaware, Fairfield, Franklin, Licking, Madison, Union4 hr
Jun 23, 2:55 AM EDTSevere Thunderstorm WarningILNBrown, Butler, Clermont, Clinton, Fayette, Greene and 7 more50 min
Jun 23, 2:57 AM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Pickaway33 min
Jun 23, 3:03 AM EDTTornado WarningILNClinton, Warren27 min
Jun 23, 3:15 AM EDTTornado WarningILNClinton15 min
Jun 23, 3:19 AM EDTTornado WarningILNFayette26 min
Jun 23, 3:23 AM EDTSpecial Weather StatementILNHocking37 min
Jun 23, 3:25 AM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Clinton, Fayette, Highland and 3 more50 min
Jun 23, 3:45 AM EDTRiver Flood AdvisoryILNDelaware, Franklin36 hr
Jun 23, 3:55 AM EDTAreal Flood AdvisoryILNFairfield, Franklin, Hocking, Madison, Pickaway3 hr
Jun 23, 4:03 AM EDTSpecial Weather StatementILNScioto27 min
Jun 23, 4:15 AM EDTSevere Thunderstorm WarningILNButler, Hamilton45 min
Jun 23, 4:20 AM EDTRiver Flood WarningILNDelaware, Franklin11 hr
Jun 23, 4:34 AM EDTAreal Flood WarningILNHardin7 hr
Jun 23, 4:48 AM EDTSevere Thunderstorm WarningILNClermont, Hamilton42 min
Jun 23, 5:03 AM EDTAreal Flood WarningILNDelaware, Franklin, Licking, Logan, Union9 hr
Jun 23, 5:17 AM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Highland43 min
Jun 23, 5:27 AM EDTAreal Flood AdvisoryILNButler, Hamilton3 hr
Jun 23, 5:43 AM EDTSevere Thunderstorm WarningILNAdams, Brown, Scioto47 min
Jun 23, 5:58 AM EDTSevere Thunderstorm WarningILNAdams, Pike, Scioto47 min
Jun 23, 6:31 AM EDTAreal Flood WarningILNDelaware, Fairfield, Franklin, Licking, Madison, Union6 hr
Jun 23, 2:57 PM EDTSpecial Weather StatementILNGreene33 min
Jun 23, 3:19 PM EDTSpecial Weather StatementILNFairfield26 min
Jun 23, 5:27 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike35 min
Jun 23, 5:30 PM EDTSpecial Weather StatementILNClinton30 min
Jun 23, 6:08 PM EDTAreal Flood AdvisoryILNHighland3 hr
Jun 23, 6:17 PM EDTSpecial Weather StatementILNClermont28 min
Jun 23, 6:39 PM EDTSpecial Weather StatementILNScioto36 min
Jun 23, 6:43 PM EDTSpecial Weather StatementILNAdams32 min
Jun 23, 7:10 PM EDTAreal Flood AdvisoryILNAdams, Brown2 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.